Monday, January 31, 2011

Anxious and dry-throat.

These are not side-effects I expected from an ADHD medication.

So let me restate this: Concerta either works or it makes you anxious and not hungry (with an apple-in-throat kind of feeling to boot). Great choices.

>.<

13 comments:

  1. ouch, thats lame. Feels bad man.

    ReplyDelete
  2. Hey, just read that.. Wow hope you end up feeling better. I guess there will be a positive hopefully out of this. Best of luck you you in the future

    ReplyDelete
  3. My autistic son just started taking Concerta. It's hard for him to explain how medicine makes him feel, but that could be why he's a bottomless pit.

    ReplyDelete
  4. Yeah, I was forced onto that sort of stuff when I was a kid. I've always felt that ADHD was a silly diagnosis with no basis in medical fact, myself... If something isn't interesting enough to hold attention, it's not a disorder... it's just boring, right?

    ReplyDelete
  5. Maybe you just need to get used to it?

    ReplyDelete
  6. is the medication helping though? water is always good, even if you don't have drymouth.

    ReplyDelete
  7. i hate the way any ADHD meds made me feel

    ReplyDelete
  8. that sucks, if you live in California maybe look into medical marijuana, I've heard some ppl with ADHD find relief using that.

    ReplyDelete